# SDR 2009FA0000715

- Difficulty date: June 15, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N2536T
- Make and model: Columb LC41550FG400
- Aircraft serial: 41594
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 655566
- Part serial: 0047
- Condition: Contaminated
- Location: Engine
- Part time: 890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

STARTER FOUND COMPLETELY FULL OF ENGINE OIL DURING 100 HR INSPECTION.  STARTER STILL PARTIALLY FUNCTIONED.  (K)
